# SDR C2XA11IA169

- Difficulty date: August 2, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 27,120 hours, 20,443 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE CREW REPORTED A STRONG FUEL SMELL IN THE CABIN.  MAINTENANCE INSPECTED THE AIRCRAFT AND GROUND RAN THE ENGINES ALL WITH NO DEFECTS OR SMELL NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
